# SDR 2007UALA05166

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 51,281 hours, 18,755 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT DOOR 3L AND RIGHT FWD OVERWING ARE INOP.  FOUND LAMPS WERE FAULTY.  RELAMPED DOOR 3L AND RT FWD OW EXIT SIGNS.
